Vol. 5, No. 6, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the numerical solution of Poisson’s equation over a rectangl

P. Stein and John E. L. Peck

Vol. 5 (1955), No. 6, 999–1011
Mathematical Subject Classification
Primary: 65.3X
Milestones
Received: 3 July 1953
Published: 1 December 1955
Authors
P. Stein
John E. L. Peck